Global Geology
         Home |  About Journal  |  Editorial Board  |  Instruction  |  Subscriptions  |  Contacts Us  |  Chinese
2017, Vol. 20(1): 59-63    DOI: 10.3969/j.issn.1673-9736.2017.01.08
Research on multiple elimination methods in inverse data space based on randomized singular value decomposition
WANG Tiexing1, WANG Deli1, HU Bin1, SUN Jing1, SU Xiaobo2
1. College of Geo-Exploration Science and Technology, Jilin University, Changchun 130026, China;
2. No. 243 Geologic Party, CNNC, Chifeng 024000, Inner Mongolia, China
Received 2016-10-06  Revised 2016-11-20
Supporting info
Copyright  ©  GLOBAL GEOLOGY
Address:No.938 Ximinzhu Street, Changchun 130026,China   TEL: 0431-88502587 Support by Beijing Magtech Co.ltd   support@magtech.com.cn